Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Rigid Stone spaces within $ {\rm ZFC}$


Authors: A. Dow, A. V. Gubbi and A. Szymański
Journal: Proc. Amer. Math. Soc. 102 (1988), 745-748
MSC: Primary 54G05; Secondary 06E15
DOI: https://doi.org/10.1090/S0002-9939-1988-0929014-4
MathSciNet review: 929014
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We construct within ZFC a family of pairwise nonhomeomorphic dense-in-itself rigid extremally disconnected compact separable spaces. Any such space is determined by a sequence of weak $ P$-points of $ {{\mathbf{N}}^ * }$ having different types.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54G05, 06E15

Retrieve articles in all journals with MSC: 54G05, 06E15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0929014-4
Keywords: Rigid space, weak $ P$-point, $ {{\mathbf{N}}^ * }$
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society